On masas in q-deformed von neumann algebras

Martijn Caspers, Adam Skalski, Mateusz Wasilewski

Research output: Contribution to journalArticleScientificpeer-review

5 Citations (Scopus)


We study certain q-deformed analogues of the maximal abelian subalgebras of the group von Neumann algebras of free groups. The radial subalgebra is defined for Hecke deformed von Neumann algebras of the Coxeter group (Z=2Z)k and shown to be a maximal abelian subalgebra which is singular and with Pukanszky invariant [∞]. Further all nonequal generator masas in the q-deformed Gaussian von Neumann algebras are shown to be mutually nonintertwinable.

Original languageEnglish
Pages (from-to)1-21
Number of pages21
JournalPacific Journal of Mathematics
Issue number1
Publication statusPublished - 2019


  • Hecke von neumann algebra
  • Maximal abelian subalgebras
  • Q-Gaussian algebras
  • Singular masas


Dive into the research topics of 'On masas in q-deformed von neumann algebras'. Together they form a unique fingerprint.

Cite this